Journal of Mathematical Systems, Estimation, and Control logo

Volume 4, Number 2
1994


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.

Articles:

(03648) Design of Finite-dimensional Controllers for Infinite-dimensional Systems by Approximation
K.A. Morris PDF PostScript

(66945) Fixed Gain Off-line Estimators of ARMA Parameters
László Gerencsér PDF PostScript

(73303) Extended Controller Form and Invariants of Nonlinear Control Systems with a Single Input
Wei Kang PDF PostScript

(84640) Necessary Condition and Genericity of Dynam ic Feedback Linearization
P. Rouchon PDF PostScript


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals